Advanced   Register
IMR OpenIR  > 中国科学院金属研究所  > 期刊论文

题名: Statistical Properties on the Aggregation of Patchy Particles
作者: X. Z. Hong;  F. Gu;  J. T. Li;  H. J. Wang
发表日期: 2014
刊名: Chemical Journal of Chinese Universities-Chinese
相关网址: <Go to ISI>://WOS:000339471200033
Appears in Collections:中国科学院金属研究所_期刊论文

Files in This Item:

There are no files associated with this item.

Recommended Citation:
X. Z. Hong,F. Gu,J. T. Li,et al. Statistical Properties On The Aggregation Of Patchy Particles[J]. Chemical Journal Of Chinese Universities-chinese,2014,35(7):1579-1583.

SCI Citaion Data:
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [X. Z. Hong]'s Articles
 [F. Gu]'s Articles
 [J. T. Li]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [X. Z. Hong]‘s Articles
 [F. Gu]‘s Articles
 [J. T. Li]‘s Articles
Scirus search
 Similar articles in Scirus
Related Copyright Policies
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to  Add to Digg  Add to Reddit 
所有评论 (0)
内 容:
Email:  *
验证码:   刷新
标 题:
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.



Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院金属研究所  -Feedback
Powered by CSpace